სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  25219 ჩანაწერიდან.


ძებნის განულება

Ts. Tsanava. On Bellman Type Transforms for Double Trigonometric Fourier Series. Proceedings A. Razmadze Mathematical Institute. 2005წ. 137, 141-142.

Ts. Tsanava. On bellman's transform of the trigonometric fourier series in the weighted Lebesgue spaces with a variable exponent. Proceedings A. Razmadze Mathematical Institute. 2008წ. 146, 127-129.

R. Kutateladze, A.kobiashvili. On Binagry Search Trees in Databases. GEORGIAN ENGINEERING NEWS #2 Tbilisi. 2007წ. .

J. Peradze. On boundary value problems for some nonlinear mathematical models of continuum mechanics. Candidate of Phys.-Math.Sci.Dissertation, Abstract. 1992წ. Kiev, 32 p. (Ukrainian).

J. Peradze. On boundary value problems for some nonlinear mathematical models of continuum mechanics. Doctor of Phys.-Math.Sciences, Dissertation. 1992წ. Tbilisi, 295 p. (Russian).

R. Bitsadze, J. Gvazava, G. Baghaturia , M. Menteshashvili. On characteristic problems with noncompact support of data . Proceedings. A. Razmadze Math. Inst. . 2013წ. 162,130-135..

N. Macharashvili, Topuria S, Tsiklauri Z. On Classes of Functions and Fourier series with respect of Generalized Spherical Functions. Transactions of the Georgian Technical University. 2011წ. 4(482), 1-8.

ზ. წიკლაური, S.Topuria, N.Macharashvili,. On classes of functions and Fourier series with respect to generalized spherical functions. . Transections of the Georgian Technical University. 2011წ. 4, Vol.486, .

T. Tetunashvili, Tetunashvili Shakro. On coefficients of series with respect to the Rademacher system. Proceedings of A. Razmadze Mathematical Institute. 2014წ. Volume 165 (2014), pp. 142-146.

. On coefficients of series with respect to the Rademacher system. Proceedings of A. Razmadze Mathematical Institute. 2014წ. Volume 165 (2014), pp. 142-146.

G. Giorgobiani. On Complex Universal Series. Proceedings of A. Razmadze Mathematical Institute. 2012წ. V. 160 (2012), 53-63.

R. Kutateladze, A.kobiashvili. On Concurrency Problems Solving in Databases. GEORGIAN ENGINEERING NEWS #2 Tbilisi. 2006წ. .

Z. Sanikidze. On conformal mapping of a unit disk onto a finite domain. Proceedings of A. Razmadze Mathematical Institute. 2000წ. Vol. 123, 93-103.

. On conformal mapping of a unit disk onto a finite domain.. Proceedings of A. Razmadze Mathematical Institute.. 2000წ. Vol. 123, 93-103..

M. Zakradze, Z. Sanikidze, Z. Natsvlishvili. On conformal mapping of a unit disk onto finite domain.. Proceedings of A. Razmadze Math. Inst.. 2000წ. Vol. 123, 93-103..

V. Paatashvili, G. Khuskivadze. On conformal mapping of simply connected domains with a piece-wise smooth boundary . Proc. A. Razmadze Math. Inst. . 1997წ. 114 (1997), 81-88.

D. Natroshvili, R. Duduchava, E.Shargorodsky. On continuity of generalized solutions to the boundary value problems of the mathematical theory of cracks. Soobshch. Akad. Nauk Gruz. SSR, . 1989წ. 135(3), 497-500.

V. Paatashvili, V. Kokilashvili. On convergence of sequences of functions in Hardy classes with a variable exponent . Proc. A. Razmadze Math. Inst. . 2008წ. 146(2008), 124-126.

G. Todua. On differential invariants of the vector fibering Lm(Vn). . საქართველოს განათლების მეცნიერებათა აკადემიის ჟურნალ "მოამბის" დამატება. 2009წ. №1(13). გვ.259–262..

T. Tetunashvili, Tetunashvili Shakro. On divergent orthogonal series by the methods of summability with variable order. Proceedings of A. Razmadze Mathematical Institute. 2014წ. Volume 165 (2014), pp. 147-153; .